# SDR MASA2018083013535

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 19,509 hours, 17,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 OVERHEAD EMERGENCY FLOOD LIGHT.  REPLACED THE LAMPS.
